How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask ravikumarr Your Own Question
ravikumarr
ravikumarr,
Category: Cardiology
Satisfied Customers: 121
Experience:  Expert
111548138
Type Your Cardiology Question Here...
ravikumarr is online now

I have tachy brady syndrome. My private consultant suggested

Customer Question

I have tachy brady syndrome. My private consultant suggested stopping Amiadarone (which I did) and using Flecanaide at he start of an episode (100mg). The problem is that I have 'episodes' frequently (last 14 days 12 sessions, 14 before that 7 sessions.
JA: Can you tell me about all the symptoms you've experienced (e.g. shortness of breath, heart palpitations, minor physical effort making you feel tired)?
Customer: My heart rate is now between 37 -46 bpm most of the time, other than when it goes into tachycardia, which can be as high as 160bpm.
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I get short of breath, I have feelings of fainness, I feel spaced out.Customer: Chat is completed
Submitted: 11 days ago.
Category: Cardiology
Customer: replied 11 days ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call.
Customer: replied 11 days ago.
Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 11 days ago.
Half my question is missing. I have MS, RSD, hypothyroidism, anaphylaxis and am coeliac. The private consultant I have been seeing said that my heart structure is fine, it is more 'quality of life'. My GP says he thinks I need a pacemaker. I don't know whether to arrange to see a different cardiologist as tablet regimes are not stopping hte miserable symptoms which stop me from doing so much. I have attached a couple of ECGs.
Expert:  Virtual-mod replied 10 days ago.
Hello,

I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.

I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.

Thank you!
Expert:  ravikumarr replied 10 days ago.

Hello
Welcome to Just Answer,  will be happy to help.I am sorry to hear about your concern. I will try my best to give you suggestions that help your concern. The answer does not substitute a Doctor - Patient Consultation in Clinic. Kindly be  informed that we are not allowed to prescribe any medications on the site ,NOTE - All phone call requests are auto-generated and you may ignore these requests. Communicating through text chat is just fine with me. I can surely give you my recommendations about your concern.NOTE - phone call requests are auto-generated. Please ignore these requests if you have not requested.

Expert:  ravikumarr replied 10 days ago.

Do you get any dizziness when your heart rate goes down less that 40?

Expert:  ravikumarr replied 10 days ago.

If you experience dizziness then it is an indication for a probable pacemaker

Customer: replied 10 days ago.
I get dizzy, feel faint (although I do not actually faint) exhausted and feel generally unwell. This happens usually at below 46 bpm. Even modest exercise makes me short of breath, such as bending down to pick up an item, or singing a verse of song.
My GP advised that I speak to the cardiologist I have been seeing about a pacemaker (as he saw how ill this makes me). The cardiologist mentioned a pacemaker if medication does not work, but that was months ago and he is keen to keep adjusting medication viewing it as a 'pill in the pocket' regime, to take where necessary. 'Necessary' is more days than not.
I could arrange to see a different cardiologist, but the process of using a new one is incredibly expensive as they want to do scans and tests over again. The wait to see a cardiologist locally on the NHS would be at least 9 months, probable over a year. Ridiculously, I also feel disloyal if I go to someone else.Would you recommend that I arrange to see a different heart consultant?
Expert:  ravikumarr replied 10 days ago.

If you are getting dizzy then it is an indication for a pacemaker. Usually medications are tried first as it is conservative.

Pacemaker insertion is a surgery and done under general anaeatheisia,.so there are some risks.

Expert:  ravikumarr replied 10 days ago.

You don't have to feel disloyal as it is your health.

Customer: replied 10 days ago.
Thank you
Expert:  ravikumarr replied 10 days ago.

Welcome